MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED4007-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombus (2101)
Date of Event 03/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for evaluation.The patient was a trauma patient and had not been placed on the standard dual antiplatelet therapy (dapt) of 7-10-days prior to the procedure, which could have contributed to the development of in-stent thrombus; however, the root cause could not be established.
 
Event or Problem Description
It was reported that the fred was implanted in the internal carotid artery (ica) to cover a small side wall aneurysm.Angiography confirmed the fred was opened distally and proximally.After the case, the patient developed a clot inside the stent.A reperfusion catheter was used to aspirate and successfully remove the clot; however, the end of the fred became bent and the stent was "pushed into" the aneurysm.The patient is reported to be stable.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo, ca
MDR Report Key9892064
Report Number2032493-2020-00074
Device Sequence Number16871304
Product Code OUT
UDI-Device Identifier00842429106709
UDI-Public(01)00842429106709(11)190430(17)220331(10)19043054CM
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date03/31/2022
Device Model NumberFRED4007-PMA
Device Lot Number19043054CM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2020
Initial Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR